Translator Disclaimer
2019 Iterative methods for a fractional-order Volterra population model
Rupsha Roy, V. Antony Vijesh, G. Chandhini
J. Integral Equations Applications 31(2): 245-264 (2019). DOI: 10.1216/JIE-2019-31-2-245

Abstract

We prove an existence and uniqueness theorem for a fractional-order Volterra population model via an efficient monotone iterative scheme. By coupling a spectral method with the proposed iterative scheme, the fractional-order integrodifferential equation is solved numerically. The numerical experiments show that the proposed iterative scheme is more efficient than an existing iterative scheme in the literature, the convergence of which is very sensitive to various parameters, including the fractional order of the derivative. The spectral method based on our proposed iterative scheme shows greater flexibility with respect to various parameters. Sufficient conditions are provided to select the initial guess that ensures the quadratic convergence of the quasilinearization scheme.

Citation

Download Citation

Rupsha Roy. V. Antony Vijesh. G. Chandhini. "Iterative methods for a fractional-order Volterra population model." J. Integral Equations Applications 31 (2) 245 - 264, 2019. https://doi.org/10.1216/JIE-2019-31-2-245

Information

Published: 2019
First available in Project Euclid: 23 September 2019

zbMATH: 07118803
MathSciNet: MR4010586
Digital Object Identifier: 10.1216/JIE-2019-31-2-245

Subjects:
Primary: 34A08
Secondary: 45D05 , 47J25

Keywords: Caputo's fractional derivative , monotone iterative technique , quasilinearization , spectral collocation method , Volterra population model

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • 2019
Back to Top